Nonprincipal solutions of half-linear second order differential equations
Authors | |
---|---|
Year of publication | 2009 |
Type | Article in Periodical |
Magazine / Source | Nonlinear Anal. |
MU Faculty or unit | |
Citation | DOŠLÝ, Ondřej and Mehmet UNAL. Nonprincipal solutions of half-linear second order differential equations. Nonlinear Anal. 2009, vol. 71, No 9, p. 4026-4033, 11 pp. ISSN 0362-546X. |
Field | General mathematics |
Keywords | Nonprincipal solution; half-linear oscillation theory;oscillation criterion; Riccati type differential equation |
Description | We consider the nonoscillatory half-linear second order differential equation and we suppose that we know its principal solution . We establish an asymptotic formula for nonprincipal solutions and we use this asymptotic formula to obtain an oscillation criterion for this equation. |
Related projects: |